Missouri, 2015

Heavy Snow in Missouri, February 1, 2015

February 1, 2015 · NWS EAX · 17 events in 17 counties and zones

This event is a continuation of a winter weather event that began in the late evening on January 31, and carried over through the morning and afternoon hours on February 1. A long drawn out winter storm brought significant snow accumulations to far northern Missouri Saturday night through Sunday.

Where it happened

Every event with a place to put it; 17 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
17

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS EAX wrote it up.

This event is a continuation of a winter weather event that began in the late evening on January 31, and carried over through the morning and afternoon hours on February 1. A long drawn out winter storm brought significant snow accumulations to far northern Missouri Saturday night through Sunday. The snow started Saturday morning, but due to the warm surface temperatures and warm ground it did not start accumulating until several hours later. Once a cold frontal boundary pushed southward the low level temperatures and ground cooled sufficiently to accumulate snow. By late Saturday evening snow snow started accumulating and continued to accumulate through the first part of Sunday, February 1st.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before the first event at Jan 31, 11:39 PM CST, 21 minutes earlier.

Area forecast discussion, Jan 31, 11:39 PM CST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1139 PM CST Sat Jan 31 2015

.UPDATE...
Issued at 1002 PM CST SAT JAN 31 2015

Snow has been falling and accumulating this evening across
northern Missouri with observations of 2 to 3 inches being
reported from Maysville to Kirksville. In St. Joseph and locations
north of MCI, accumulations of up to about an inch of snow has
been reported so far with the snow continuing to fall there. The
rain/snow mix line has set up across the Kansas City area,
reaching as far south as Pleasant Hill as surface temperatures
hover right around the freezing mark. Given the latest trends and
observations, have adjusted snow amounts slightly upwards this
evening along the southern extent of where the rain/snow line has
set up, leading to adding in a few counties to the previously
posted advisory, which now includes St. Joseph.

Latest NAMBufr soundings still show a low-level warm nose digging
in as far north as MCI by around dawn Sunday. However, the models
seem to be struggling to get a good grasp on the evolving system
so have not made any major changes to the forecast other than the
aforementioned changes. Will continue to monitor and update as necessary.

&&

.SHORT TERM...(This Evening through Sunday Night)
Issued at 321 PM CST SAT JAN 31 2015

Forecast still on track for significant snow accumulations across
far northern Missouri tonight into Sunday. Have expanded the winter
storm warning into Nodaway and Gentry counties, and expanded the
winter weather advisory into Doniphan county KS.

For this afternoon and evening, precipitation type will be complex
with surface temperatures hovering in the 30s and the observed
freezing level varying between 500 and 1000 ft AGL near KEAX.
Slightly cooler surface temperatures across far northwest MO have
supported a mix with or transition to snow this afternoon, and do
not expect profiles to change significantly during the remainder of
the afternoon or the evening. However, an advancing warm nose between
1-2 km is evident in dual-pol over Topeka, and will help keep p-type
all rain or a rain/brief light sleet mix along and southeast of a
line St. Joseph to Kirksville this evening and into the early
overnight hours. Therefore, the main change to the forecast was to
bump up snowfall totals in northwest MO where the duration of
snowfall will be longer than expected, and little to no change was
necessary elsewhere where rain or a rain/ snow mix was expected
during the evening and early overnight hours.

Still some uncertainty in exactly where the snowfall gradient will
set up and how tight it will be, since areas that stay rain or a
rain/snow mix for the majority of the night will miss out on the
heaviest QPF, and the exact location of that snow vs. rain/snow line
is difficult to pinpoint. In general, 4 to perhaps 8 inches of snow
is expected by mid-morning Sunday across far northern Missouri, and
little to no snow is expected along and south of the MO river.

However, precipitation is still expected to switch to all snow
throughout the CWA between 09z and 15z Sunday as the system begins
to exit the region, so expect at least some light snowfall in most
locations. Model trends this morning deepened/amplified the system
and increased the amount of wrap-around moisture, so have just
slightly raised snow totals for this wrap-around period during the
late morning and afternoon hours -- additional amounts may be up to
an inch from far northeast KS through the KC metro to Macon, with
lesser amounts to the SW and slightly higher amounts to the NE.

Much colder temperatures and strong north northwest winds
will push into the CWA on Sunday, thus have added in a period of
blowing snow for areas that are expected to receive more than a few
inches of snow and wind speeds in excess of 20 mph.

.LONG TERM...(Monday through Saturday)
Issued at 321 PM CST SAT JAN 31 2015

Broad northwest upper flow continues for much of next week. Will see
a brief warming trend into the 40s on Tuesday, maybe even lower 50s
south of KC, before another cold front moves into the area Tuesday
night. GFS still wants to bring a weak clipper and brief shot of
minor snow accumulations into the area Weds and Weds night behind
the front, but the drier ECMWF is the more preferred solution at
this point given the magnitude of the surface high across the
Plains. Otherwise dry and seasonably cold conditions will prevail
for the remainder of the week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday Night)
Issued at 1129 PM CST SAT JAN 31 2015

Winter weather continues to impact the area terminals with snow
being reported at all four locations as of the latest METARs.
However, as the low pressure system responsible for this weather
inches closer and traverses across MO, some warmer air will be
advected in with it, leaving the potential for IXD, MKC, and
possibly as far north as MCI switching back over to or mixing with
rain. Therefore, have left -RASN in this TAF issuance through
early Sunday for those three terminals. STJ should be north enough
to not see any other kind of precip other than snow. Currently,
the snow could linger on through much of the day on Sunday,
tapering off in the late afternoon/evening hours. Look for winds
to shift overnight, becoming northwesterly by early tomorrow and
gusting during the day.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...WINTER WEATHER ADVISORY until 9 PM CST Sunday FOR KSZ025-102.

MO...WINTER WEATHER ADVISORY until 9 PM CST Sunday FOR MOZ001-011>015-
     020>025-032-033.

     WINTER STORM WARNING until 9 PM CST Sunday FOR MOZ002>008-016-
     017.

&&

UPDATE...lg
SHORT TERM...Laflin
LONG TERM...Hawblitzel
AVIATION...lg
Hazardous weather outlook, Jan 31, 4:13 PM CST, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
413 PM CST SAT JAN 31 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-012215-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
413 PM CST SAT JAN 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

 A MAJOR WINTER STORM IS EXPECTED ACROSS FAR NORTHERN MISSOURI WITH
 MAINLY RAIN EXPECTED FURTHER SOUTH.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

 AN ONGOING WINTER STORM WILL IMPACT NORTHERN MISSOURI ON
SUNDAY...WHILE RAIN CHANGES TO SNOW FURTHER SOUTH WITH MINOR
ACCUMULATIONS.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

In the hours before

Local storm report, Jan 31, 10:28 PM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1028 PM CST SAT JAN 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 PM     SNOW             KIRKSVILLE              40.19N 92.58W
01/31/2015  M3.5 INCH        ADAIR              MO   TRAINED SPOTTER

1023 PM     SNOW             CAMERON                 39.74N 94.24W
01/31/2015  M2.7 INCH        CLINTON            MO   EMERGENCY MNGR

&&

CUTTER
Local storm report, Jan 31, 10:30 PM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1030 PM CST SAT JAN 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1029 PM     SNOW             9 N BROOKFIELD          39.92N 93.08W
01/31/2015  M1.5 INCH        LINN               MO   TRAINED SPOTTER

&&

PMURRAY
Local storm report, Jan 31, 10:43 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1043 PM CST SAT JAN 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 PM     SNOW             CHILLICOTHE             39.79N 93.55W
01/31/2015  E1.0 INCH        LIVINGSTON         MO   911 CALL CENTER

            A FEW SLIDE OFFS HAVE BEEN REPORTED.

&&

PMURRAY
Local storm report, Jan 31, 11:10 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1110 PM CST SAT JAN 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     SNOW             MARYVILLE               40.34N 94.87W
01/31/2015  M4.0 INCH        NODAWAY            MO   PUBLIC

1109 PM     SNOW             WINSTON                 39.87N 94.14W
01/31/2015  M3.5 INCH        DAVIESS            MO   TRAINED SPOTTER

&&

CUTTER
Local storm report, Jan 31, 11:40 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1140 PM CST SAT JAN 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 PM     SNOW             2 N CAMERON             39.77N 94.24W
01/31/2015  M3.5 INCH        DEKALB             MO   EMERGENCY MNGR

&&

SBLAIR
Local storm report, Jan 31, 11:55 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1155 PM CST SAT JAN 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     SNOW             ST. JOSEPH              39.77N 94.85W
01/31/2015  M3.0 INCH        BUCHANAN           MO   TRAINED SPOTTER

&&

CUTTER

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

17 heavy snow. Local standard time, as filed.

Heavy Snow, Nodaway

When
February 1, 12:00 AM CST to 8:00 PM CST
Where
Nodaway forecast zone
Reported by
COOP Observer
Coordinates
40.361, -94.883 (the zone’s center; the record gives no point)

Light snow fell for a long duration across northern Missouri through the evening and overnight hours on January 1 through the early morning hours on February 2. Strong winds moved into the area while the snow was falling, and caused visibility problems and drifting on the roads. Generally 6 to 8 inches fell across the county with the highest reported total from the county coming from Maryville, where 7 inches fell. Numerous vehicle accidents occurred due to the poor driving conditions, but no serious injuries were reported.

Heavy Snow, Worth

When
February 1, 12:00 AM CST to 8:00 PM CST
Where
Worth forecast zone
Reported by
COOP Observer
Coordinates
40.479, -94.422 (the zone’s center; the record gives no point)

Light snow fell for a long duration across northern Missouri through the evening and overnight hours on January 1 through the early morning hours on February 2. Strong winds moved into the area while the snow was falling, and caused visibility problems and drifting on the roads. The highest reported total from the county coming from Grant City, where 6 inches fell. Numerous vehicle accidents occurred due to the poor driving conditions, but no serious injuries were reported.

Heavy Snow, Gentry

When
February 1, 12:00 AM CST to 8:00 PM CST
Where
Gentry forecast zone
Reported by
COOP Observer
Coordinates
40.212, -94.410 (the zone’s center; the record gives no point)

Light snow fell for a long duration across northern Missouri through the evening and overnight hours on January 1 through the early morning hours on February 2. Strong winds moved into the area while the snow was falling, and caused visibility problems and drifting on the roads. Generally 6 to 8 inches fell across the county with the highest reported total from the county coming from Albany, where 7 inches fell. Numerous vehicle accidents occurred due to the poor driving conditions, but no serious injuries were reported.

Heavy Snow, Harrison

When
February 1, 12:00 AM CST to 8:00 PM CST
Where
Harrison forecast zone
Reported by
COOP Observer
Coordinates
40.355, -93.992 (the zone’s center; the record gives no point)

Light snow fell for a long duration across northern Missouri through the evening and overnight hours on January 1 through the early morning hours on February 2. Strong winds moved into the area while the snow was falling, and caused visibility problems and drifting on the roads. The highest reported total from the county coming from Bethany, where 6 inches fell. Numerous vehicle accidents occurred due to the poor driving conditions, but no serious injuries were reported.

Heavy Snow, Daviess

When
February 1, 12:00 AM CST to 8:00 PM CST
Where
Daviess forecast zone
Reported by
COOP Observer
Coordinates
39.961, -93.985 (the zone’s center; the record gives no point)

Light snow fell for a long duration across northern Missouri through the evening and overnight hours on January 1 through the early morning hours on February 2. Strong winds moved into the area while the snow was falling, and caused visibility problems and drifting on the roads. Generally 6 to 8 inches fell across the county with the highest reported total from the county coming from Gallatin, where 7 inches fell. Numerous vehicle accidents occurred due to the poor driving conditions, but no serious injuries were reported.

Heavy Snow, Mercer

When
February 1, 12:00 AM CST to 8:00 PM CST
Where
Mercer forecast zone
Reported by
COOP Observer
Coordinates
40.422, -93.569 (the zone’s center; the record gives no point)

Light snow fell for a long duration across northern Missouri through the evening and overnight hours on January 1 through the early morning hours on February 2. Strong winds moved into the area while the snow was falling, and caused visibility problems and drifting on the roads. Generally 8 to 10 inches fell across the county with the highest reported total from the county coming from Princeton, where 10 inches fell. Numerous vehicle accidents occurred due to the poor driving conditions, but no serious injuries were reported.

Heavy Snow, Grundy

When
February 1, 12:00 AM CST to 8:00 PM CST
Where
Grundy forecast zone
Reported by
COOP Observer
Coordinates
40.114, -93.565 (the zone’s center; the record gives no point)

Light snow fell for a long duration across northern Missouri through the evening and overnight hours on January 1 through the early morning hours on February 2. Strong winds moved into the area while the snow was falling, and caused visibility problems and drifting on the roads. Generally 8 to 10 inches fell across the county with the highest reported total from the county coming from Trenton, where 9 inches fell. Numerous vehicle accidents occurred due to the poor driving conditions, but no serious injuries were reported.

Heavy Snow, Putnam

When
February 1, 12:00 AM CST to 8:00 PM CST
Where
Putnam forecast zone
Reported by
COOP Observer
Coordinates
40.479, -93.016 (the zone’s center; the record gives no point)

Light snow fell for a long duration across northern Missouri through the evening and overnight hours on January 1 through the early morning hours on February 2. Strong winds moved into the area while the snow was falling, and caused visibility problems and drifting on the roads. Generally 8 to 10 inches fell across the county with the highest reported total from the county coming from Unionville, where 9 inches fell. Numerous vehicle accidents occurred due to the poor driving conditions, but no serious injuries were reported.

Heavy Snow, Sullivan

When
February 1, 12:00 AM CST to 8:00 PM CST
Where
Sullivan forecast zone
Reported by
COOP Observer
Coordinates
40.211, -93.111 (the zone’s center; the record gives no point)

Light snow fell for a long duration across northern Missouri through the evening and overnight hours on January 1 through the early morning hours on February 2. Strong winds moved into the area while the snow was falling, and caused visibility problems and drifting on the roads. Generally 8 to 10 inches fell across the county with the highest reported total from the county coming from Green City, where 9 inches fell. Numerous vehicle accidents occurred due to the poor driving conditions, but no serious injuries were reported.

Heavy Snow, Linn

When
February 1, 12:00 AM CST to 8:00 PM CST
Where
Linn forecast zone
Reported by
COOP Observer
Coordinates
39.870, -93.107 (the zone’s center; the record gives no point)

Light snow fell for a long duration across northern Missouri through the evening and overnight hours on January 1 through the early morning hours on February 2. Strong winds moved into the area while the snow was falling, and caused visibility problems and drifting on the roads. Generally 7 to 9 inches fell across the county with the highest reported total from the county coming from Brookfield, where 8 inches fell. Numerous vehicle accidents occurred due to the poor driving conditions, but no serious injuries were reported.

Heavy Snow, Schuyler

When
February 1, 12:00 AM CST to 8:00 PM CST
Where
Schuyler forecast zone
Reported by
COOP Observer
Coordinates
40.470, -92.521 (the zone’s center; the record gives no point)

Light snow fell for a long duration across northern Missouri through the evening and overnight hours on January 1 through the early morning hours on February 2. Strong winds moved into the area while the snow was falling, and caused visibility problems and drifting on the roads. Generally 6 to 8 inches fell across the county with the highest reported total from the county coming from Lancaster, where 7 inches fell. Numerous vehicle accidents occurred due to the poor driving conditions, but no serious injuries were reported.

Heavy Snow, Adair

When
February 1, 12:00 AM CST to 8:00 PM CST
Where
Adair forecast zone
Reported by
COOP Observer
Coordinates
40.191, -92.601 (the zone’s center; the record gives no point)

Light snow fell for a long duration across northern Missouri through the evening and overnight hours on January 1 through the early morning hours on February 2. Strong winds moved into the area while the snow was falling, and caused visibility problems and drifting on the roads. Generally 10 to 12 inches fell across the county with the highest reported total from the county coming from Kirksville, where 11 inches fell. Numerous vehicle accidents occurred due to the poor driving conditions, but no serious injuries were reported.

Heavy Snow, Macon

When
February 1, 12:00 AM CST to 8:00 PM CST
Where
Macon forecast zone
Reported by
COOP Observer
Coordinates
39.831, -92.565 (the zone’s center; the record gives no point)

Light snow fell for a long duration across northern Missouri through the evening and overnight hours on January 1 through the early morning hours on February 2. Strong winds moved into the area while the snow was falling, and caused visibility problems and drifting on the roads. Generally 9 to 11 inches fell across the county with the highest reported total from the county coming from La Plata, where 10 inches fell. Numerous vehicle accidents occurred due to the poor driving conditions, but no serious injuries were reported.

Heavy Snow, Andrew

When
February 1, 12:00 AM CST to 8:00 PM CST
Where
Andrew forecast zone
Reported by
COOP Observer
Coordinates
39.984, -94.802 (the zone’s center; the record gives no point)

Light snow fell for a long duration across northern Missouri through the evening and overnight hours on January 1 through the early morning hours on February 2. Strong winds moved into the area while the snow was falling, and caused visibility problems and drifting on the roads. Generally 7 to 9 inches fell across the county with the highest reported total from the county coming from Savannah, where 8 inches fell. Numerous vehicle accidents occurred, especially along Interstate 29 due to the poor driving conditions, but no serious injuries were reported.

Heavy Snow, Atchison

When
February 1, 12:00 AM CST to 8:00 PM CST
Where
Atchison forecast zone
Reported by
COOP Observer
Coordinates
40.431, -95.428 (the zone’s center; the record gives no point)

Light snow fell for a long duration across northern Missouri through the evening and overnight hours on January 1 through the early morning hours on February 2. Strong winds moved into the area while the snow was falling, and caused visibility problems and drifting on the roads. Generally 6 to 8 inches fell across the county with the highest reported total from the county coming from Westboro, where 7 inches fell. Numerous vehicle accidents occurred, especially along Interstate 29 due to the poor driving conditions, but no serious injuries were reported.

Heavy Snow, Holt

When
February 1, 12:00 AM CST to 8:00 PM CST
Where
Holt forecast zone
Reported by
COOP Observer
Coordinates
40.094, -95.215 (the zone’s center; the record gives no point)

Light snow fell for a long duration across northern Missouri through the evening and overnight hours on January 1 through the early morning hours on February 2. Strong winds moved into the area while the snow was falling, and caused visibility problems and drifting on the roads. Generally 6 to 8 inches fell across the county with the highest reported total from the county coming from Oregon, where 7 inches fell. Numerous vehicle accidents occurred, especially along Interstate 29 due to the poor driving conditions, but no serious injuries were reported.

Heavy Snow, Buchanan

When
February 1, 12:00 AM CST to 8:00 PM CST
Where
Buchanan forecast zone
Reported by
Social Media
Coordinates
39.660, -94.806 (the zone’s center; the record gives no point)

Light snow fell for a long duration across northern Missouri through the evening and overnight hours on January 1 through the early morning hours on February 2. Strong winds moved into the area while the snow was falling, and caused visibility problems and drifting on the roads. Generally 6 to 8 inches fell across the county with the highest reported total from the county coming from St. Joseph, where 7 inches fell. Numerous vehicle accidents occurred, especially along Interstate 29 due to the poor driving conditions, but no serious injuries were reported.

What these are

Heavy Snow
Snowfall reaching the local warning threshold without the other hazards of a winter storm.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2015Every state in 2015This day in weather historyWarnings in Missouri, February 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 551834, 551835, 551836, 551837, 551838, 551839, 551840, 551841, 551842, 551843, 551844, 551845, 551846, 551848, 552728, 552729, 552732.